MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS PED.W/SA20 A.BURRHOLE RES; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS PED.W/SA20 A.BURRHOLE RES; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX471T
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a progav 2.0 sys ped.W/sa20 a.Burrhole res (part# fx471t) was implanted on an unspecified date.According to the complainant the device was not keeping pressure settings.Every time the patient came in to the clinic the pressure was different than when he left clinic previously.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, discoloration, but no deformation of the outer housing or other visible defects was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test to investigate the valve the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve is not operating within the acceptable tolerance in the horizontal position.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection: after dismantling of the valve, no deposits were found in.Result: based on our investigation results, we cannot determine functional deviations or other abnormalities in the progav 2.0.How the abovementioned functional impairment occurred is not clear to us at the time of examination.The examination of the return has been completed with the drafting of this report.

Brand Name
PROGAV 2.0 SYS PED.W/SA20 A.BURRHOLE RES
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key20976547
Report Number2916714-2024-00206
Device Sequence Number12873443
Product Code JXG
UDI-Device Identifier04041906138165
UDI-Public(01)04041906138165(11)200305(17)250223(10)20046458
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
Report Date (Section F) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date02/23/2025
Device Model NumberFX471T
Device Catalogue NumberFX471T
Device Lot Number20046458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/02/2024
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer12/02/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date02/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA12/19/2024